# SDR SWIA95650

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118A
- System (JASC): 2730 · Elevator Control System
- Part: Cables
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR OUTBOARD AFT SECTION WORN.  REMOVED AND REPLACED RT ELEVATOR OUTBOARD AFT CABLE.  TIGHTENED CABLES.
